Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. Rivermead

    Mild CBI

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. PORT Score (pulmonology)

    Estimates the risk of PAC by Pseudomonas or Gram negative bacilli.

    0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. Metabolic syndrom

    Criteria of métabolic syndrom in order to check presence/absence of métabolic syndrom. The criteria are in the medscape application.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. ETV success score

    Durnford AJ, Kirkham FJ, Mathad N, Sparrow OC. Endoscopic third ventriculostomy in the treatment of childhood hydrocephalus: validation of a success score that predicts long-term outcome. J Neurosurgery Pediatr 2011; 8: 489-93

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. HIV Post Exposure Risk Assessment Stratification Protocol (RASP)

    for HIV transmission risk after body fluid exposure
    Ref: Vertesi L. Risk Assessment Stratification Protocol to help patients decide on the use of postexposure prophylaxis for HIV exposure. CJEM 2003 Jan;5(1):46-8

    12 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  7. NPI SCORE

    NeuroPsychiatric Inventory

    Inventaire Neuropsychiatrique

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  8. Gamma Berechnung

    Im Perfusor!

    Lg

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  11. Tanaka's formula

    Formula used to calculate maximal heart rate in people aged over 60

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  12. Erasmus GBS outcome score

    Early prediction models for outcome for Guillain-Barré syndrome

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. QThromobosis

    Estimates risk of venous thromboembolism in primary healthcare patients

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. 4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  15. Matsuda

    Insulin resistance index

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  16. Harmless acute pancreatitis score (HAPS)

    Points are given for each variable.

    Explanation of Result :

    A score of 0 is associated with the absence of pancreatic necrosis (Balthazar score, 0–4 points), no need for dialysis or artificial ventilation, and no fatal outcome. 97% specificity and 98% positive predictive

    References
    Lankisch PG, Weber-Dany B, Hebel K, Maisonneuve P, Lowenfels AB. The harmless acute pancreatitis score: a clinical algorithm for rapid initial stratification of nonsevere disease. Clin Gastroenterol Hepatol. 2009 Jun;7(6):702-5; quiz 607. PMID: 19245846.

    26 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Henssge nomograms

    Used for time of death estimation with rectal temperature, used in forensic medicine.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Donor risk index

    Evaluates quality of deceased liver donors

    5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. Fischl Score

    Score de gravité d'une crise d'asthme aiguë

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. DIPS plus

    Prognostic tool for myelofibrosis

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories